MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH
Lot Number 0037406065
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B5: describe event or problem- updated d2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a pulse field ablation (pfa) procedure to treat atrial fibrillation, a farawave catheter was selected for use.The catheter was unable to be flushed through side flush port as the flush port was blocked.Catheter drip not functional.The original device was used to complete the procedure and no patient complications were reported.The device is expected to be returned for analysis.It was further reported that the event was discovered mid-procedure.The doctor removed the catheter after ablating in the left atrium so that they could create a post-map with a mapping catheter.It was observed that one of the pulmonary veins was still connected, so the physician needed to go back in with the farawave catheter.When the physician went to re-insert the catheter, it was noticed that the catheter wasn't dripping.The physician opened the flush, but nothing was coming out.Flush port was blocked.The rep is unsure if this issue was present upon opening the packaging.After the issue was discovered, the catheter was replaced and they completed the procedure with a new catheter.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a pulse field ablation (pfa) procedure to treat atrial fibrillation, a farawave catheter was selected for use.The catheter was unable to be flushed through side flush port as the flush port was blocked.Catheter drip not functional.The original device was used to complete the procedure and no patient complications were reported.The device is expected to be returned for analysis.

Brand Name
FARAWAVE
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23809688
Report Number2124215-2025-90919
Device Sequence Number15777287
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)270909(10)37406065
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0037406065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/28/2026
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown